By Topic

A note on repeated-root cyclic codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
R. Morelos-Zaragoza ; Dept. of Electr. Eng., Hawaii Univ., Honolulu, HI, USA

G. Castagnoli et al. (see ibid., vol.37, no.2, p.337-42, 1991) and J.H. van Lint (see ibid., vol.37, no.2, p.343-5, 1991) analyzed cyclic codes with repeated roots. These studies fail to acknowledge a previous work by C.L. Chen (1969) which includes an analysis of even-length binary cyclic codes. Results from Chen's study are presented

Published in:

IEEE Transactions on Information Theory  (Volume:37 ,  Issue: 6 )